Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 22, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Dec 23, 2015, 9:33 PM CST for Montgomery County, Alabama. It took effect at Dec 24, 2015, 3:00 AM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 9:33 PM CST (03:33 UTC)
- In effect from
- Dec 24, 2015, 3:00 AM CST
- Expired
- Dec 27, 2015, 10:11 AM CST
- In force
- 3 days
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Catoma Creek near Montgomery (CATA1).
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
113
WGUS44 KBMX 240333
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 PM CST WED DEC 23 2015
...The National Weather Service in Birmingham has issued a Flood
Warning for the following rivers in Alabama...
Catoma Creek Near U.S. 331 Highway Bridge Affecting Montgomery
County.
.Heavy rainfall across south-central Alabama over the past 24 hours
over the Catoma Creek is prompting a flood warning for the Catoma
Creek near U.S. 331 Highway Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC101-241533-
/O.NEW.KBMX.FL.W.0022.151224T0900Z-151225T0100Z/
/CATA1.1.ER.151224T0900Z.151224T1200Z.151224T1300Z.NO/
933 PM CST WED DEC 23 2015
The National Weather Service in Birmingham has issued a
* Flood Warning for the Catoma Creek Near U.S. 331 Highway Bridge.
* from late tonight to Thursday evening...or until the warning is
canceled.
* At 9:00 PM Wednesday The stage Was 19.6 feet.
* Flood Stage is 20.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by early tomorrow and continue
to rise to near 20.1 feet by tomorrow morning. The river will fall
below Flood Stage by tomorrow morning.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$10 follow-up statements
106
WGUS44 KBMX 242113
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CST THU DEC 24 2015
...Forecast Flooding Changed from Minor to Major Severity for the
following rivers in Alabama...
Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery
County.
.Heavy rainfall continues across south-central Alabama and is
causing flooding on the Catoma Creek. A flood warning continues
for Catoma Creek Near U.S. 331 Highway Bridge affecting
Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-250913-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-000000T0000Z/
/CATA1.3.ER.151224T0405Z.151230T0600Z.000000T0000Z.NR/
313 PM CST THU DEC 24 2015
...Forecast Flooding increased from Minor to Major SEVERITY...
The Flood Warning continues for
the Catoma Creek Near U.S. 331 Highway Bridge.
* until further notice...or untile the warning is canceled.
* At 2:00 PM Thursday The stage Was 21.6 feet.
* Flood Stage is 20 feet.
* Minor Flooding is occurring and Major Flooding is forecast.
* Forecast...The river will continue rising to near 23.8 feet by
tomorrow morning then begin falling.
* Impact...At 30 feet...Considerable residential flooding occurs in
the vicinity of Hayneville Road and also near the Mobile-Selma
Highway with a large residential area flooded. Flooding extends
north of Hunter Loop Road, and large portions of South and West
Boulevards also flood.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$046
WGUS44 KBMX 242206
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CST THU DEC 24 2015
Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery
County.
.Heavy rainfall continues to affect Catoma Creek and a flood
warning continues for the Catoma Creek Near U.S. 331 Highway
Bridge affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-251006-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T1320Z/
/CATA1.1.ER.151224T0405Z.151225T0000Z.151227T0120Z.NO/
406 PM CST THU DEC 24 2015
The Flood Warning continues for
the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday morning...or untile the warning is cancelled.
* At 3:00 PM Thursday The stage Was 21.6 feet.
* Flood Stage is 20.0 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by this
evening. The river will fall below flood stage Saturday evening.
* Impact...At 20.0 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$765
WGUS44 KBMX 250307
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
907 PM CST THU DEC 24 2015
Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery
County.
.Heavy rainfall continues across much of south-central Alabama and
is causing water rises on Catoma Creek near U.S. 331 Highway
Bridge. A flood warning remains in effect for Catoma Creek Near
U.S. 331 Highway Bridge affecting Montgomery County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-251507-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151228T0454Z/
/CATA1.1.ER.151224T0405Z.151226T0600Z.151227T1654Z.NO/
907 PM CST THU DEC 24 2015
The Flood Warning continues for
the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday evening...or until the warning is cancelled.
* At 8:00 PM Thursday The stage was 22.3 feet.
* Flood Stage is 20 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
early Saturday morning. The river will fall below flood stage late
Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$041
WGUS84 KBMX 250444
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1044 PM CST THU DEC 24 2015
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
.Heavy rainfall continues to occur over the Catoma Creek basin and
additional rises are expected overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued Friday morning...or sooner if
conditions warrant.
&&
ALC101-251644-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T2254Z/
/CATA1.2.ER.151224T0405Z.151225T1200Z.151227T1054Z.NO/
1044 PM CST THU DEC 24 2015
The Flood Warning continues for
The Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* AT 10:00 PM Thursday THE stage WAS 23.5 feet.
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 20.0 feet.
* Forecast...The river will continue rising to near 24.9 feet by
tomorrow morning . The river will fall below flood stage early
Sunday morning.
* Impact...At 24.0 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$910
WGUS44 KBMX 250452
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1052 PM CST THU DEC 24 2015
Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery
County.
.Heavy rainfall continues to occur over the Catoma Creek basin and
additional rises are expected overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Friday morning...or sooner if
conditions warrant.
&&
ALC101-251652-
/O.CON.KBMX.FL.W.0022.000000T0000Z-151227T2254Z/
/CATA1.2.ER.151224T0405Z.151225T1200Z.151227T1054Z.NO/
1052 PM CST THU DEC 24 2015
The Flood Warning continues for
the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or untile the warning is cancelled.
* At 10:00 PM Thursday The stage Was 23.5 feet.
* Flood Stage is 20.0 feet.
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Forecast...The river will continue rising to near 24.9 feet by
tomorrow morning . The river will fall below flood stage early
Sunday morning.
* Impact...At 24.0 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$099
WGUS84 KBMX 251559
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
959 AM CST FRI DEC 25 2015
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
.Catoma Creek at the U.S. Highway 331 Bridge is nearing crest...
and a flood warning remains in effect there.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Saturday morning...or sooner if
conditions warrant.
&&
ALC101-260359-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151228T0400Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T1600Z.NO/
959 AM CST FRI DEC 25 2015
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
The Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday evening...or until the Warning is cancelled.
* AT 9 AM Friday the stage was 25.5 feet.
* Moderate Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 20 feet.
* Forecast...The river will continue rising to near 25.8 feet by this
evening. The river will then begin to fall and drop below Flood
Stage by late Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$456
WGUS84 KBMX 260957
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 AM CST SAT DEC 26 2015
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
.Catoma Creek near the U.S Highway 331 bridge has crested but remains
above flood stage and a flood warning remains in effect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by later this morning...or sooner if
conditions warrant.
&&
ALC101-262157-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T1827Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0627Z.NO/
357 AM CST SAT DEC 26 2015
The Flood Warning continues for
The Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* At 3:00 AM Saturday the stage was 23.8 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 20.0 feet.
* Forecast...The river will continue to fall to below Flood Stage by
after midnight tonight .
* Impact...At 24.0 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$
08326
WGUS84 KBMX 261453
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 AM CST SAT DEC 26 2015
...The flood warning continues for the Catoma Creek Near U.S. 331
Highway Bridge...
.Catoma Creek has crest at the U.S. 331 Highway bridge and is now
falling...but a flood warning remains in effect along the creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC101-270253-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T2136Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0936Z.NO/
853 AM CST SAT DEC 26 2015
...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
The Catoma Creek Near the U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* AT 8:00 AM Saturday the stage was 23.1 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 20 feet.
* Forecast...The creek will continue to fall and drop below Flood
Stage by Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a
problem...and increases rapidly above 24 feet. Several residences
are threatened. At 20 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$125
WGUS44 KBMX 270345
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 PM CST SAT DEC 26 2015
Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery
County.
.Heavy rainfall of over the past 72 hours is producing water
rises on the Catoma Creek and a flood warning continues.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC101-271545-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T1856Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0656Z.NO/
945 PM CST SAT DEC 26 2015
The Flood Warning continues for
the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the warning is cancelled.
* At 9:00 PM Saturday The stage Was 21.2 feet.
* Flood Stage is 20 feet.
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by
after midnight tonight.
* Impact...At 20 feet...Flooding of agricultural lands in the
vicinity of the U.S. 331 Highway Bridge occurs.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$517
WGUS84 KBMX 271611
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CST SUN DEC 27 2015
...The flood warning is cancelled for the Catoma Creek Near U.S. 331
Highway Bridge...
.Levels have fallen below eastablished flood stages. Therefore the warning
has been cancelled for Catoma Creek near the U.S. 331 Highway Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will likely be the last statement issued for this event.
&&
ALC101-271641-
/O.CAN.KBMX.FL.W.0022.000000T0000Z-151227T1856Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0812Z.NO/
1011 AM CST SUN DEC 27 2015
The Flood Warning is cancelled for
The Catoma Creek Near U.S. 331 Highway Bridge.
* AT 9 AM Sunday THE stage WAS 18.1 feet.
* Fell below flood stage at 2:12 AM Sunday.
* Flood Stage is 20 feet.
* Forecast...The river will continue to fall.
&&
LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
3231 8630 3228 8627
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 23, 9:14 PM CST, 19 minutes earlier.
Area forecast discussion, Dec 23, 9:14 PM CST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 914 PM CST WED DEC 23 2015 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... AS OF 915PM CST...A NEW TORNADO WATCH WAS RECENTLY ISSUED FOR ROUGHLY THE WESTERN HALF OF OUR COUNTY WARNING AREA. WE'VE BEEN MONITORING A LOW-LEVEL CONFLUENCE BAND OVER IN MISSISSIPPI...OF WHICH HAS BEEN GENERATING A BAND OF THUNDERSTORMS THAT ARE NOW STARTING TO MOVE OVER THE MS/AL STATE LINE. THERE HAS BEEN A SLIGHT UPTICK IN LIGHTNING ACTIVITY AND WE'VE OBSERVED TRANSIENT OCCURRENCES OF ROTATION. DESPITE AN APPARENT OVERALL INCREASE IN CONVECTIVE ACTIVITY...CELLS ARE STILL FAILING TO MAINTAIN ANY LEVEL OF APPRECIABLE ORGANIZATION OR INTENSITY OVER TIME. THIS IS IN PART DUE TO THE PRESENCE OF SOME CIN...AS OBSERVED ON 00Z SOUNDINGS...AND A LACK OF MEANINGFUL LOW-LEVEL CONVERGENCE. EVEN SO...BOTH SURFACE TEMPERATURES AND DEW POINTS HAVE RISEN OVER THE PAST FEW HOURS ACROSS THE AREA. IMPRESSIVE DEW POINT TEMPERATURES...FOR THIS TIME OF YEAR...OF 70F WERE PRESENT AS FAR NORTH AS BIRMINGHAM. SO...WHILE CONDITIONAL...WILL MAINTAIN A THREAT FOR SEVERE THUNDERSTORMS ALONG THE ADVANCING INSTABILITY AXIS AND EXISTING DYNAMICS...NAMELY THOSE ASSOCIATED WITH THE LINE OF THUNDERSTORMS MOVING IN FROM MISSISSIPPI IN THE SHORT-TERM. 89/SATTERWHITE && .AVIATION... 00Z TAF DISCUSSION. MVFR TO IFR CEILINGS THIS EVENING AND OVERNIGHT WITH SHOWERS AND A FEW THUNDERSTORMS POSSIBLE THE NEXT 6 HOURS. WINDS SOUTHEAST TO SOUTH AT 5 TO 10 MPH. ADDITIONAL SHOWERS AND STORMS EXPECTED TO CONSOLIDATE AROUND THE I-20/59 CORRIDOR PER THE LATEST HRRR AROUND 12Z. 88 && .FIRE WEATHER... A VERY MILD AND WET PATTERN WILL CONTINUE ACROSS CENTRAL ALABAMA THROUGH FRIDAY. THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE INTO THURSDAY...ALONG WITH THE THREAT OF LOCALLY HEAVY RAINFALL. UNSEASONABLY WARM WEATHER WILL PREVAIL THIS WEEKEND BUT RAIN CHANCES WILL DECREASE. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 61 72 60 73 63 / 80 70 60 50 40 ANNISTON 66 75 64 76 66 / 80 70 60 40 30 BIRMINGHAM 66 76 66 76 67 / 80 60 60 50 40 TUSCALOOSA 64 78 65 77 66 / 80 60 60 50 40 CALERA 65 75 64 75 65 / 80 60 60 40 30 AUBURN 65 73 63 74 65 / 90 60 50 20 20 MONTGOMERY 66 78 64 77 65 / 70 60 50 20 20 TROY 68 77 65 78 64 / 80 60 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 23, 9:04 PM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 904 PM CST WED DEC 23 2015 ALZ011>015-017>050-250615- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 904 PM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE WEATHER REMAINS POSSIBLE THROUGH THE OVERNIGHT WITH THE HIGHEST IMPACTS ALONG AND WEST OF A LINE FROM DEMOPOLIS...TO CLANTON...TO GADSDEN. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE POSSIBLE. THE GREATEST THREAT FOR STRONG AND LONG-TRACK TORNADOES WILL BE GENERALLY NORTHWEST OF CARROLLTON TO JASPER LINE. ISOLATED SEVERE STORMS MAY REMAIN POSSIBLE ELSEWHERE ACROSS CENTRAL ALABAMA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A THREAT FOR SEVERE STORMS WILL CONTINUE ON THURSDAY GENERALLY ALONG AND SOUTH OF INTERSTATE 59. ISOLATED SEVERE STORMS COULD PRODUCE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY LATER TODAY AND INTO THURSDAY.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 11:15 PM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Dec 24, 12:41 AM CST | Flash Flood Warning | BMX | Barbour, Pike | 3 hr |
| Dec 24, 3:37 AM CST | Tornado Warning | BMX | Barbour | 24 min |
| Dec 24, 4:31 AM CST | Tornado Warning | BMX | Barbour, Bullock | 59 min |
| Dec 24, 4:50 AM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Dec 24, 4:54 AM CST | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Coosa, Randolph, Talladega | 3 hr |
| Dec 24, 7:12 AM CST | Flash Flood Warning | BMX | Randolph | 3 hr |
| Dec 24, 7:40 AM CST | Flash Flood Warning | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Dec 24, 7:55 AM CST | Areal Flood Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph, Talladega | 3 hr |
| Dec 24, 8:03 AM CST | Flash Flood Warning | BMX | Chambers | 6 hr |
| Dec 24, 8:40 AM CST | Tornado Warning | BMX | Barbour | 35 min |
| Dec 24, 8:53 AM CST | Flash Flood Warning | BMX | Elmore, Lee, Macon, Montgomery, Tallapoosa | 4 hr |
| Dec 24, 10:11 AM CST | Areal Flood Warning | BMX | Randolph | 64 min |
| Dec 24, 10:17 AM CST | Flash Flood Warning | BMX | Bullock, Chambers, Lee, Macon, Montgomery, Pike and 1 more | 3 hr |
| Dec 24, 10:35 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 14 min |
| Dec 24, 10:42 AM CST | Flash Flood Warning | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Dec 24, 12:59 PM CST | Flash Flood Warning | BMX | Barbour, Bullock, Chambers, Elmore, Lee, Lowndes and 5 more | 12 hr |
| Dec 24, 2:49 PM CST | River Flood Warning | BMX | Elmore, Montgomery | 11 days |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.